# SDR ASOA200900753

- Difficulty date: July 10, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00 + 128 VERT POST, LBL 18.0, AFT OUTBOARD FLANGE HAS TWO CRACK INDICATIONS NOTED AT WL 69.0.  BOTH INDICATIONS FAIL NDT AT 55 PERCENT FSH (MARKED).  INDICATION ABOVE WL 69.0 IS APPROX .312 INCH IN LENGTH INDICATION BELOW WL 69.0 IS APPROX .375 INCH IN LENGTH.   REMOVED VERT POST IAW SRM 51-42-06.  FOUND POST DAMAGED BEYOND LIMITS.  FABRICATED REPLACEMENT POSTS IAW SRM 51-24-21 REF DWG 601R32208.  DRILLED NEW POST, PAINTED AND ASSEMBLED POST HALF IAW SRM 51-420-11 AND SRM 51-42-06.  INSTALLED SPLICE PLATE IAW SRM 51-42-06.  INSTALLED POST ASSY IAW EC/TC C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
